# SDR IPXA2025081811257

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 120,913 hours, 20,713 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: 900040822
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AFTER START FLOW PRIOR TO TAXI WITH FLAP LEVER SELECTED TO 10, EICAS DISPLAYED YELLOW Â€˜XÂ€™ OVER RIGHT INBOARD/OUTBOARD FLAP POS INDICATOR. FLAP POS INDICATOR. LEFT FLAPS INDICATED CORRECTLY REMOVED & REPLACED RIGHT OUTBOARD RVDT TRANSMITTER EQUIP# M7893 REF AMM 27-58-01 OPS CHECK GOOD, A/C OK FOR SERVICE
